# SDR ASAA2020051932732

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,754 hours, 14,321 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL SHUT-OFF VALVE INDICATOR REMAINED BRIGHT AFTER SHUTDOWN. GROUNDED - YES. ON DEFERRAL.
